# SDR 2009FA0000178

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Aircraft: N425Z
- Make and model: Cessna 425
- Aircraft serial: 4250186
- Aircraft time: 2,289 hours, 2,160 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 58330119
- Condition: Corroded
- Location: Zone 300
- Part time: 2,289 hours
- Component: Rudder Assy, Cessna
- Component part number: 5133020201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED TO MFG IAW INSTRUCTIONS STIPULATED IN THE SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  FOUND RUDDER TORQUE TUBE RUSTED DURING SUPPLEMENTAL INSPECTION 27-20-04.  REPLACED TORQUE TUBE PN 5833011-9.
